| Catalog Number |
BSTW1GG625015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
07/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
While no injury was reported, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/25mm blister 6 file broke during use.The broken part has been retrieved.No injury occurred.
Additional Manufacturer Narrative
Investigation results: 23 unused waveone gold glider files 25mm were returned.Involved files that broke during use were not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch #1902901).The unused files returned were evaluated and were found in compliance with specifications.According to our prescriptions, we can consider that the production batch #1902901 is conforming (representative sample).No fault was found, production meets specifications.